On NC algorithms for problems on bounded rank-width graphs

Show simple item record

dc.contributor.author Das, Bireswar
dc.contributor.author Dasgupta, Anirban
dc.contributor.author Enduri, Murali Krishna
dc.contributor.author Reddy, Vinod.I
dc.date.accessioned 2018-08-10T06:49:51Z
dc.date.available 2018-08-10T06:49:51Z
dc.date.issued 2018-11
dc.identifier.citation Das, Bireswar; Dasgupta, Anirban; Enduri, Murali Krishna and Reddy, I. Vinod, “On NC algorithms for problems on bounded rank-width graphs”, Information Processing Letters, DOI: 10.1016/j.ipl.2018.07.007, vol. 139, pp. 64-67, Nov. 2018. en_US
dc.identifier.issn 00200190
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/3843
dc.identifier.uri http:/doi.org/0.1016/j.ipl.2018.07.007
dc.description.abstract In this paper, we show that for a fixed k, there is an NC algorithm that separates the graphs of rank-width at most k from those with rank-width at least en_US
dc.description.statementofresponsibility by Bireswar Das, Anirban Dasgupta, Murali Krishna Enduri, and Vinod I. Reddy,
dc.description.uri 2018-08-10 12:16:50
dc.description.uri https://doi.org/10.1016/j.ipl.2018.07.007
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.subject Rank-width en_US
dc.subject NP-complete
dc.subject Parallel algorithms
dc.subject Clique-width
dc.title On NC algorithms for problems on bounded rank-width graphs en_US
dc.type Article en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account